# SDR EIA990234

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 4 PYLON UPPER FRONT SPAR FITTING AT STATION 225, CORROSION FOUND IN BUSHING BORE.  REPAIRED BUSHING BORE IAW SB 747-54-2164 FIG 2, INSURANCE CUT TO FINAL SIZE 2.360 INCH AND RS-R-54-34085, 8110-3.  (M)
